Convergence des polygones de Harder-Narasimhan  [ Convergence of Harder-Narasimhan polygons ]
Mémoires de la Société Mathématique de France, no. 120 (2010), 118 p.
The full text of recent articles is available to journal subscribers only. See the article on the journal's website

We interpret the theory of Harder-Narasimhan polygons by the language of -filtrations. By using a variant version of Fekete’s lemma and a combinatoric argument on monomials, we establish the uniform convergence of polygons associated to a graded algebra equipped with filtrations. This leads to the existence of several arithmetic invariants a very particular case of which is the sectional capacity. Two applications in Arakelov geometry are developed: the arithmetic Hilbert-Samuel theorem and the existence and the geometric interpretation of the asymptotic maximal slope.

On interprète la théorie des polygones de Harder-Narasimhan par le langage des -filtrations. En utilisant une variante du lemme de Fekete et un argument combinatoire des monômes, on établit la convergence uniforme des polygones associés à une algèbre graduée munie de filtrations. Cela conduit à l’existence de plusieurs invariants arithmétiques dont un cas très particulier est la capacité sectionnelle. Deux applications de ce résultat en géométrie d’Arakelov sont abordées  : le théorème de Hilbert-Samuel arithmétique ainsi que l’existence et l’interprétation géométrique de la pente maximale asymptotique.

DOI : https://doi.org/10.24033/msmf.432
Classification:  14G40,  14F05
Keywords: Arakelov geometry, slope method, filtration, Harder-Narasimhan polygon, Hilbert-Samuel theorem
@book{MSMF_2010_2_120__1_0,
     author = {Chen, Huayi},
     title = {Convergence des polygones de Harder-Narasimhan},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {120},
     year = {2010},
     doi = {10.24033/msmf.432},
     zbl = {1208.14001},
     mrnumber = {2768967},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_2010_2_120__1_0}
}
Chen, Huayi. Convergence des polygones de Harder-Narasimhan. Mémoires de la Société Mathématique de France, Serie 2, , no. 120 (2010), 118 p. doi : 10.24033/msmf.432. http://www.numdam.org/item/MSMF_2010_2_120__1_0/

[1] A. Abbes & T. Bouche« Théorème de Hilbert-Samuel “arithmétique” », Ann. Inst. Fourier (Grenoble) 45 (1995), p. 375–401. | Numdam | MR 1343555 | Zbl 0818.14011

[2] P. Autissier« Points entiers sur les surfaces arithmétiques », J. reine angew. Math. 531 (2001), p. 201–235. | MR 1810122

[3] E. Bombieri & J. Vaaler« On Siegel’s lemma », Invent. Math. 73 (1983), p. 11–32. | MR 707346 | Zbl 0533.10030

[4] —, « Addendum to : “On Siegel’s lemma” », Invent. Math. 75 (1984), p. 377.

[5] T. Borek« Successive minima and slopes of Hermitian vector bundles over number fields », J. Number Theory 113 (2005), p. 380–388. | MR 2153282 | Zbl 1100.14513

[6] J.-B. Bost« Périodes et isogenies des variétés abéliennes sur les corps de nombres (d’après D. Masser et G. Wüstholz) », Astérisque 237 (1996), p. 115–161, Séminaire Bourbaki, Vol. 1994/95, exp. no 795. | Numdam | MR 1423622

[7] —, « Algebraic leaves of algebraic foliations over number fields », Publ. Math. Inst. Hautes Études Sci. 93 (2001), p. 161–221. | Numdam | Zbl 1034.14010

[8] —, « Germs of analytic varieties in algebraic varieties : canonical metrics and arithmetic algebraization theorems », in Geometric aspects of Dwork theory. Vol. I, II, Walter de Gruyter GmbH & Co. KG, Berlin, 2004, p. 371–418. | Zbl 1067.14021

[9] —, « Evaluation maps, slopes, and algebraicity criteria », in International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich, 2006, p. 537–562. | Zbl 1141.14011

[10] J.-B. Bost, H. Gillet & C. Soulé« Heights of projective varieties and positive Green forms », J. Amer. Math. Soc. 7 (1994), p. 903–1027. | MR 1260106 | Zbl 0973.14013

[11] J.-B. Bost & K. Künnemann« Hermitian vector bundles and extension groups on arithmetic schemes. I. Geometry of numbers », Adv. Math. 223 (2010), p. 987–1106. | MR 2565554 | Zbl 1187.14027

[12] N. BourbakiÉléments de mathématique. Fasc. XIII. Livre VI : Intégration. Chapitres 1, 2, 3 et 4 : Inégalités de convexité, Espaces de Riesz, Mesures sur les espaces localement compacts, Prolongement d’une mesure, Espaces L p , Deuxième édition revue et augmentée. Actualités Scientifiques et Industrielles, No. 1175, Hermann, 1965. | MR 219684 | Zbl 0128.01404

[13] —, Éléments de mathématique. Algèbre. Chapitres 1 à 3, Hermann, 1970.

[14] —, Éléments de mathématique, Masson, 1998, Algèbre commutative. Chapitre 8. Dimension. Chapitre 9. Anneaux locaux noethériens complets.

[15] A. Chambert-Loir« Théorèmes d’algébricité en géométrie diophantienne (d’après J.-B. Bost, Y. André, D. & G. Chudnovsky) », Astérisque 282 (2002), p. 175–209, Séminaire Bourbaki, Vol. 2000/2001, exposé no 886. | MR 1975179 | Zbl 1044.11055

[16] H. Chen« Positivité en géométrie algébrique et en géométrie d’Arakelov : application à l’algébrisation et à l’étude asymptotique des polygones de Harder-Narasimhan », Thèse, École polytechnique, 2006.

[17] —, « Maximal slope of tensor product of Hermitian vector bundles », J. Algebraic Geom. 18 (2009), p. 575–603. | MR 2496458 | Zbl 1170.14013

[18] T. Chinburg« Capacity theory on varieties », Compositio Math. 80 (1991), p. 75–84. | Numdam | MR 1127060 | Zbl 0761.11028

[19] D. EisenbudCommutative algebra, Graduate Texts in Math., vol. 150, Springer, 1995. | MR 1322960

[20] G. Faltings & G. Wüstholz« Diophantine approximations on projective spaces », Invent. Math. 116 (1994), p. 109–138. | MR 1253191 | Zbl 0805.14011

[21] M. Fekete« Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten », Math. Z. 17 (1923), p. 228–249. | MR 1544613

[22] É. Gaudron« Pentes des fibrés vectoriels adéliques sur un corps global », Rend. Semin. Mat. Univ. Padova 119 (2008), p. 21–95. | Numdam | MR 2431505

[23] H. Gillet & C. Soulé« An arithmetic Riemann-Roch theorem », Invent. Math. 110 (1992), p. 473–543. | MR 1189489 | Zbl 0777.14008

[24] D. R. Grayson« Reduction theory using semistability », Comment. Math. Helv. 59 (1984), p. 600–634. | MR 780079 | Zbl 0564.20027

[25] A. Grothendieck« Éléments de géométrie algébrique. II. Étude globale élémentaire de quelques classes de morphismes », Publ. Math. I.H.É.S., vol. 8, 1961. | MR 163909

[26] —, « Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I », Publ. Math. I.H.É.S., vol. 11, 1961.

[27] —, « Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I », Publ. Math. I.H.É.S., vol. 20, 1964. | Numdam | Zbl 0136.15901

[28] G. Harder & M. S. Narasimhan« On the cohomology groups of moduli spaces of vector bundles on curves », Math. Ann. 212 (1974/75), p. 215–248. | MR 364254 | Zbl 0324.14006

[29] R. Hartshorne« Ample vector bundles », Publ. Math. I.H.É.S. 29 (1966), p. 63–94. | Numdam | MR 193092 | Zbl 0173.49003

[30] —, Ample subvarieties of algebraic varieties, Notes written in collaboration with C. Musili. Lecture Notes in Math., vol. 156, Springer, 1970. | MR 282977

[31] L. HörmanderAn introduction to complex analysis in several variables, third éd., North-Holland Mathematical Library, vol. 7, North-Holland Publishing Co., 1990. | MR 1045639

[32] —, Notions of convexity, Progress in Math., vol. 127, Birkhäuser, 1994. | Zbl 0835.32001

[33] R. LazarsfeldPositivity in algebraic geometry. I, Ergebnisse Math. Grenzg.. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 48, Springer, 2004, Classical setting : line bundles and linear series. | MR 2095472 | Zbl 1093.14500

[34] —, Positivity in algebraic geometry. II, Ergebnisse Math. Grenzg.. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 49, Springer, 2004, Positivity for vector bundles, and multiplier ideals.

[35] H. MatsumuraCommutative ring theory, second éd., Cambridge Studies in Advanced Math., vol. 8, Cambridge Univ. Press, 1989. | MR 1011461

[36] R. B. Mcfeat« Geometry of numbers in adele spaces », Dissertationes Math. Rozprawy Mat., vol. 88, 1971. | MR 318104 | Zbl 0229.10014

[37] A. Moriwaki« Arithmetic height functions over finitely generated fields », Invent. Math. 140 (2000), p. 101–142. | MR 1779799 | Zbl 1007.11042

[38] H. Randriambololona« Métriques de sous-quotient et théorème de Hilbert-Samuel arithmétique pour les faisceaux cohérents », J. reine angew. Math. 590 (2006), p. 67–88. | MR 2208129

[39] R. Rumely« On the relation between Cantor’s capacity and the sectional capacity », Duke Math. J. 70 (1993), p. 517–574. | MR 1224098 | Zbl 0808.14023

[40] R. Rumely & C. F. Lau« Arithmetic capacities on 𝐏 N », Math. Z. 215 (1994), p. 533–560. | MR 1269489 | Zbl 0794.31008

[41] R. Rumely, C. F. Lau & R. Varley« Existence of the sectional capacity », Mem. Amer. Math. Soc., vol. 145, 2000. | MR 1677934 | Zbl 0987.14018

[42] U. Stuhler« Eine Bemerkung zur Reduktionstheorie quadratischer Formen », Arch. Math. (Basel) 27 (1976), p. 604–610. | MR 424707 | Zbl 0338.10024

[43] A. C. ThompsonMinkowski geometry, Encyclopedia of Mathematics and its Applications, vol. 63, Cambridge Univ. Press, 1996. | MR 1406315 | Zbl 0868.52001

[44] J. L. Thunder« An adelic Minkowski-Hlawka theorem and an application to Siegel’s lemma », J. reine angew. Math. 475 (1996), p. 167–185. | MR 1396731 | Zbl 0858.11034

[45] S. Zhang« Positive line bundles on arithmetic varieties », J. Amer. Math. Soc. 8 (1995), p. 187–221. | MR 1254133 | Zbl 0861.14018